Calculations of overlap integrals using recurrence-based algorithms

Öztekin E., Yavuz M., Atalay M.

Journal of Molecular Structure: THEOCHEM, vol.544, no.1-3, pp.69-77, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 544 Issue: 1-3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0166-1280(01)00369-4
  • Journal Name: Journal of Molecular Structure: THEOCHEM
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.69-77
  • Keywords: Overlap integral, Recurrence relation, Slater-type orbitals
  • Ondokuz Mayıs University Affiliated: Yes


The aim of this study is to present a new algorithm and analytical formulae for calculation of overlap integrals with the same screening parameters over Slater-type orbitals based on recurrence relations for the basic coefficient Gnlm,n′l′m′NLM. By using these integrals we have subsequently calculated overlap integrals for the values of principal quantum numbers up to 55 and for arbitrary values of parameters p and t. © 2001 Elsevier Science B.V.